# SDR 8SMA2024040300503

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N36PJ
- Make and model: Pilats PC1247E
- Aircraft serial: 2114
- Aircraft time: 2,545 hours, 2,007 cycles
- Engine: Pwa PT6*
- Engine time: 2,545 hours, 1,966 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Altitude
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, G

## Discrepancy

REDS WARNING MESSAGE REGARDING CABIN ALTITUDE EMERGED WITH BOTH CKPT AND CAB INDICATIONS SHOWING YELLOW CROSSES ON ENVIRONMENTAL MFD.
